Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The decomposition of $ 3$-manifolds with several boundary components.


Author: Jonathan L. Gross
Journal: Trans. Amer. Math. Soc. 147 (1970), 561-572
MSC: Primary 57.05; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1970-0258047-X
MathSciNet review: 0258047
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Gross, A unique decomposition theorem for $ 3$-manifolds with connected boundary, Trans. Amer. Math. Soc. 142 (1969), 191-199. MR 0246303 (39:7607)
  • [2] A. G. Kuroš, The theory of groups. Vol. II, GITTL, Moscow, 1953; English transl., Chelsea, New York, 1956. MR 15, 501; MR 18, 188. MR 0080089 (18:188f)
  • [3] J. Milnor, A unique decomposition theorem for $ 3$-manifolds, Amer. J. Math. 84 (1962), 1-7. MR 25 #5518. MR 0142125 (25:5518)
  • [4] E. C. Zeeman, Seminar on combinatorial topology, Inst. Hautes Études Sci. (Publ. Math.) (1963).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.05, 54.00

Retrieve articles in all journals with MSC: 57.05, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0258047-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society